| Catalog Number |
MX4439 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension se t with needleless y-site(s) and stopcock was difficult to disconnect the following information was received by the initial reporter with the following verbatim it was reported by customer that they can get the luer lock ring to spin freely but the stopcock is not coming loose.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mx4439 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
Material # mx4439, batch # unknown.It was reported by customer that they can get the luer lock ring to spin freely but the stopcock is not coming loose.Verbatim: i have a sample in my office, and i can get the luer lock ring to spin freely but the stopcock is not coming loose.Xxx and i both tried to remove the stopcock.And unless we want to break it it's not coming off.Bd note: mx4439 should have removable stopcock.